Advanced search

Asymptotic methods in stability analysis and control.

Luc Moreau and Dirk Aeyels (UGent)
Author
Organization

Citation

Please use this url to cite or link to this publication:

Chicago
Moreau, Luc, and Dirk Aeyels. 1999. “Asymptotic Methods in Stability Analysis and Control.” Stability and Stabilization of Nonlinear Systems 246: 201–213.
APA
Moreau, L., & Aeyels, D. (1999). Asymptotic methods in stability analysis and control. STABILITY AND STABILIZATION OF NONLINEAR SYSTEMS, 246, 201–213.
Vancouver
1.
Moreau L, Aeyels D. Asymptotic methods in stability analysis and control. STABILITY AND STABILIZATION OF NONLINEAR SYSTEMS. 1999;246:201–13.
MLA
Moreau, Luc, and Dirk Aeyels. “Asymptotic Methods in Stability Analysis and Control.” STABILITY AND STABILIZATION OF NONLINEAR SYSTEMS 246 (1999): 201–213. Print.
@article{117742,
  author       = {Moreau, Luc and Aeyels, Dirk},
  issn         = {0170-8643},
  journal      = {STABILITY AND STABILIZATION OF NONLINEAR SYSTEMS},
  language     = {eng},
  pages        = {201--213},
  title        = {Asymptotic methods in stability analysis and control.},
  volume       = {246},
  year         = {1999},
}

Web of Science
Times cited: